Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have purple blotches on legs, headache, loss of energy and stomach ache. Any treatment?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
i have purple blotches on legs headache and no energy.also occassional stomache pain which improves slowly after passing stool
Posted Sun, 11 Nov 2012 in General Health
Answered by Dr. Praveen Rodrigues 41 minutes later
Hi there.
The purple blotches on your legs appear to be bruises or 'ecchymoses' in medical terms.
The headache & energy levels need not be linked.
Are you on any oral contraceptives?
Please get some basic blood tests CBC (complete blood tests), ESR, Bleeding parameters (BT/CT/PTT) & stool routine examination at a local laboratory.
This will give you a clear picture.
In the interim, recommend plenty of oral fluids & hydration & STOP any oral contraceptive pills & consider any other medication ingested as a potential causative agent.
Do you have a history of acidity/heartburn & /or are stress levels high?
A visit to a gastroenterologist may be in order & suggest you fix up an appointment for the same.
Online, we can at best suggest pointers. Hoping have pointed you out in a direction to make an informed choice! Cheers & Good Luck!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor